Doctor insights on:
Acesulfame Potassium Interactions
Most likely: an artificial sweetener more common in europe than in the US. despite some un sanctioned claims that it is a carcinogen, the FDA and similar british agency Deem it safe, and discounts carcinogicity. It is probably best to avoid if you are attempting to loose weight as it has the potential to raise insulin levels, stimulating you to crave more food, similar to how diet sodas prevent weight loss. ...Read moreSee 1 more doctor answer
Sweeter than sugar : Scientists found that acek increased glucose uptake by 20-30 % compared to regular sugar. Although it has been approved by the fda, its safety is still questioned by the center for science in the public interest. Acek's side effects are headaches, liver complications, mental confusion, precancerous, visual impairment, and kidney problems. I would be cautious about using acek sweeteners. ...Read moreSee 1 more doctor answer
Hello. I am taking protein supplement daily. I am worried about the acesulfame potassium in it. Please advise me..
Stop taking it then!: If you're worried about any given ingredient, then stop taking supplement since by definition, supplements aren't necessary. And consider eating real food eg beans, eggs, chicken, fish, etc as your source of protein rather than depending upon supplement w/various ingredients. If convenience is an issue, find some other protein supplement that doesn't have specific ingredient of concern. ...Read more
Taking potassium citrate 10meq couple years. Started lisinopril 20mg1/13. Just did a drug interaction check & rated severe. How concerned should I be?
On librium taper last 25mg 2day.tooth pain motrin 600mg every 6-8hrs and rubbing sensodine on tooth allot.potassium nitrate in that. Interactions?
Drugs, diet, kidneys: Some blood pressure medications can cause elevation of the potassium level (ace inhibitors), problems with kidney function, certain hormonal problems, or if the blood cells rupture in the tube after the blood is drawn. When potassium is too high it can cause problems with heart rhythm and other complications. Ask your doctor. ...Read moreSee 1 more doctor answer
Too high? low?: It depends on why your potassium is abdormal. Are you taking a diuretic? Do you have normal kidney function? You should get a list of high potassium foods and avoid them if yours is too high or eat more of them if it's too low. Here is a list from university of michigan. There are many others: http://www.Med.Umich.Edu/1libr/aha/highpotassiumfoodlist.Pdf. ...Read moreSee 2 more doctor answers
Lowering potassium: The question you should be asking is: why is my potassium (k) high? You need to see a nephrologist (n) and have a 24 hour urine collection so your kidney function can be assessed accurately. You will also need some blood work to what your k level is. Causes of high k can be addison's disease or chronic kidney disease, among others. See a n to get a better answer to your question. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Acesulfame potassium dangers
- Acesulfame potassium side effects
- Acesulfame potassium allergy
- Ask a doctor a question free online
- Lisinopril potassium interaction
- What is acesulfame potassium?
- Acesulfame potassium
- Is acesulfame potassium a harmful sweetener?
- Talk to a pharmacologist online for free